# SDR CA131219016

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 74,335 hours
- Engine: Ge CF680C2A8
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D580601
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIN IS CRACKED. REPORTED TO MFG AND WAITING FOR MFG INSTRUCTIONS.
